# SDR GTIA2020032635126

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 30,409 hours, 13,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR ASSIST BOTTLE REQ'S SERVICE.-SERVICED R1 DOOR IAW 52-10-00
